MathSciNet Relay Station
MathSciNet bibliographic data
MR1511092 Contributed Item
Pringsheim, Alfred Zur Theorie der zweifach unendlichen Zahlenfolgen. (German) Math. Ann. 53 (1900), no. 3, 289–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement